# SDR CA041222014

- Difficulty date: December 9, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Lear 35A
- Aircraft time: 3,319 hours
- Engine: Garrtt TFE73122B
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Control
- Part number: 307080022
- Part serial: A8005C
- Condition: Failed
- Location: Lt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE ON APPROACH TO DESTINATION AIRPORT,  THE LT ENGINE FLAMED OUT.  POWER LEVER WAS AT FLIGHT IDLE POSITION.  FLAME OUT OCCURRED AS POWER LEVER WAS ADVANCED FROM FLIGHT IDLE.  LT ENGINE MAIN FUEL CONTROL REPLACED IAW MANUFACTURERS RECOMMENDATIONS.
